# SDR DALA2023112909820

- Difficulty date: November 27, 2023
- Submitted: November 29, 2023
- Operation: Air carrier
- Aircraft: N696DL
- Make and model: Boeing 757232
- Aircraft serial: 29728
- Aircraft time: 79,996 hours, 31,118 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 0696 SLIDE INDICATOR LIGHT INOPERATIVE OR DAMAGED / LOCATIONS:601. CORRECTIVE ACTION: INSPECTED SLIDE DOOR INDICATOR AT 601 PER B757 AMM 33-51 FOUND LIGHT WORKING NML. OK FOR SVC. (0084758)
